# SDR AWXA200602011

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 66,546 hours, 40,767 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW - ATB - DURING CLIMB-OUT OF DFW, THE A/C REQUIRED EXCESSIVE RUDDER INPUT TO MAINTAIN STRAIGHT FLIGHT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  THE PAX DID NOT BRACE.  MX REMOVED AND REPLACED THE RUDDER TRIM ACTUATOR.  THIS DID NOT CORRECT THE DISCREPANCY. THE A/C WAS MX FERRIED TO MCN.
